Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Can gynecomastia, hypospadias and short penis be indications of sexual disorder?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2008
Answered : 1197 Questions
Question
Hi... 'm 23 years old' m having gynecomastia and hypospadias problem and short penis. .. Is this the case of any sexual disorder...??? I haven't consulted any doctors yet... Pls help...
Posted Sun, 26 Jan 2014 in Men's Health
 
 
Answered by Dr. Anjana Rao Kavoor 2 hours later
Brief Answer: Please consult urologist Detailed Answer: Hi, Thanks for writing in to us. Gynecomastia and hypospadias are two different conditions. Gynaecomastia is the enlargement of breasts in males due to various reasons including sex hormones but this is only a cosmetic problem. Hypospadias is a birth condition where there is abnormal opening of the urethra on the underside of penis in makes. This can cause sexual problem in males like faliure of proper erection and abnormal curvature of the penis. The penis length is also affected. You may visit an urologist for your problem and discuss the possible treatment. Do write back if you have any doubts. Dr.A.Rao Kavoor
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor